# SDR DXTA2015020605975

- Difficulty date: February 5, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N843QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600790
- Aircraft time: 4,044 hours, 3,307 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Condition: Melted
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL INSULATION ODOR WAS SMELLED IN CABIN AREA APPROX 30 MINUTES INTO FLIGHT.   DECLARED EMER, RAN QRC & QRH CHECKLISTS.  THERE WAS NO SMOKE.  UPON LANDING, ALONG WITH FIRE INSPECTORS DID NOT SMELL ANYTHING BUT THEY INDICATED OUTLETS WERE STILL WARM.  APPLIED ACFT ELEC POWER FOR 2 HRS WITH ALL CABIN LIGHTS ON, OUTLETS POWERED & GALLEY POWERED.  PULLED LOWER CABIN SIDE WALLS, CABIN HEADLINER & GALLEY.  INSPECTED, STARTED BOTH ENGS & RAN FOR 40 MINUTES, NO DEFECTS NOTED.  REINSTALLED ALL REMOVED ITEMS & INSPECTED AFT EQUIP BAY & FOUND A VAPOR CYCLE MACHINE HOSE TOUCHING A BLEED LINE & TO HAVE MELTED INSULATION, REPOSITIONED HOSE.  AT NO TIME WAS THERE A BURNING SMELL NOTICED, FOUND OUTLETS TO BE WARM DO TO THEIR LOCATION ON THE ACFT SIDE WALL WHICH IS JUST INBD OF ARMREST HEAT DUCT VENT HOLES.  MX DONE IAW MM CH 21-00-00, 24-00-00 & 25-00-00.
